# SDR AU510001483

- Difficulty date: September 6, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Gippld GA8
- Aircraft time: 742 hours
- Engine: Lyc IO540K1A5
- Propeller: Hartzl HCC2YR1
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Failed
- Location: Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER BLADE TIP SEPARATED IN FLIGHT. APPROXIMATELY 228.6 (9IN) OF BLADE SEPARATED. SEVERE VIBRATION CAUSED ENGINE TO SEIZE DURING EMERGENCY LANDING. AIRCRAFT IS REGISTERED AND OPERATING IN CANADA. (CASA# 510001483)
